# SDR R61A2025052100249

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 43,921 hours, 33,350 cycles
- System (JASC): 7600 · Engine Controls
- Part: Metering Unit
- Part number: 4120T01P02
- Part serial: WYGA9201
- Condition: Faulted
- Location: Zone 100
- Part time: 39,855 hours, 27,462 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE 2 FAIL IN FLIGHT, RELIGHT SUCCESSFUL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  NO EICAS MESSAGES AT THE TIME, R&R ENGINE 2 FADEC AND FMU.
